# SDR YENA2020081000416

- Difficulty date: August 9, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N353JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 576
- Aircraft time: 21,980 hours, 14,993 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK LOWER SURFACE SKIN LOC RIB 9 TO RIB 10 ON RH WING; (RESOLVED ON W/O: 1052659 TASKCARD: NR-00005 ) PERFORMED PERMANENT REPAIR ON LOWER SURFACE SKIN BTW RIB 9 RO RIB 11 ON RH WING IAW E190 SRM 57-10-01 REPAIR 54, ITEM 9, FIGURE 201 SHEET 6, NO FURTHER ACTION REQUIRED
